MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR PRESSURE MONITORING KIT; TRANSDUCER, PRESSURE, CATHETER TIP

EDWARDS LIFESCIENCES DR PRESSURE MONITORING KIT; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number PXVMP160
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/04/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Multiple attempts were made to secure return of the device and additional information however the customer has not responded nor sent the device back for evaluation.Without return of the unit it is not possible to determine if some damage or defect existed on the unit that could have contributed to the event.It is not known if some procedural factors may have contributed to the event.No corrective actions will be taken at this time.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
It was reported an arterial line tubing of a truwave broke at the connection.Patient experienced a serious injury and intervention was needed.Received medwatch report.Ch reached out to customer multiple times for additional information, but received no response.
 
Additional Manufacturer Narrative
A device history record review was completed and documented that device met all specifications upon distribution.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.

Brand Name
PRESSURE MONITORING KIT
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer Contact
jonathan diaz
1 edwards way
irvine, CA 92614
MDR Report Key14059328
Report Number2015691-2022-04936
Device Sequence Number4973645
Product Code DXO
UDI-Device Identifier07460691955080
UDI-Public(01)07460691955080(17)230626(11)210626(10)63872072
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K925638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date06/26/2023
Device Model NumberPXVMP160
Device Catalogue NumberPXVMP160
Device Lot Number63872072
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2022
Supplement Date Received by Manufacturer04/25/2022
Initial Report FDA Received Date04/08/2022
Supplement Report FDA Received Date04/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown